Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Norm of convolution by operator-valued
functions on free groups

Author: Artur Buchholz
Journal: Proc. Amer. Math. Soc. 127 (1999), 1671-1682
MSC (1991): Primary 43A30; Secondary 43A65
Published electronically: February 4, 1999
MathSciNet review: 1476122
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a connection between the Leinert sets and the non-crossing two-partitions and we use this connection to give a simple proof of the free Khintchine inequality in discrete non-commutative $L_p$-spaces. Moreover we extend the inequality of Haagerup-Pisier,

\begin{displaymath}\left\| \sum _{g\in S} \lambda(g)\otimes a_g\right\|_{C_\lambda^*(F_n)\otimes A} \le 2\max\left\{\left\| \sum _{g\in S} a_g^*a_g\right\|^{\frac 12}, \left\|\sum _{g\in S} a_g a_g^*\right\|^{\frac 12}\right\}, \end{displaymath}

where $\lambda$ is the left regular representation of the group $F_n$, $a_g$ are elements of the $C^*$-algebra $A$, and $S$ is the set of the words with length one, to the set $S$ of the words with arbitrary fixed length.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 43A30, 43A65

Retrieve articles in all journals with MSC (1991): 43A30, 43A65

Additional Information

Artur Buchholz
Affiliation: Institute of Mathematics, University of Wroclaw, Wroclaw pl. Grunwaldzki 2/4, Poland

Keywords: Convolution operator, free group, Leinert's set, Khintchine inequality
Received by editor(s): September 23, 1996
Received by editor(s) in revised form: September 3, 1997
Published electronically: February 4, 1999
Additional Notes: This paper is part of the author’s Master Thesis under Prof. M. Bożejko, supported by KBN grant 2P03A05108
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1999 American Mathematical Society